Optimal taxation in a growth model with public consumption and home production

Zhang, J., Davies, J., Zeng, J. and McDonald, S. (2008) Optimal taxation in a growth model with public consumption and home production. Journal of Public Economics, 92 3-4: 885-896. doi:10.1016/j.jpubeco.2007.09.008

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Zhang, J.
Davies, J.
Zeng, J.
McDonald, S.
Title Optimal taxation in a growth model with public consumption and home production
Journal name Journal of Public Economics   Check publisher's open access policy
ISSN 0047-2727
Publication date 2008-04
Year available 2007
Sub-type Article (original research)
DOI 10.1016/j.jpubeco.2007.09.008
Volume 92
Issue 3-4
Start page 885
End page 896
Total pages 11
Editor Saez, E.
Boadway, R.
Place of publication Netherlands
Publisher Elsevier B V, North Holland
Language eng
Subject 140399 Econometrics not elsewhere classified
1401 Economic Theory
970101 Expanding Knowledge in the Mathematical Sciences
970114 Expanding Knowledge in Economics
C1
Q-Index Code C1
Q-Index Status Provisional Code

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 19 Apr 2009, 16:24:37 EST by Kaelene Matts on behalf of School of Economics